# SDR HALA2014052900072

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 19,842 hours, 47,465 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM FAILED DURING FLIGHT.  ALT TRIM OK.  TROUBLESHOT PRIMARY TRIM FAULT IAW FIM TASK 27-40, TASK 801, PERFORMED OPS CHECK OF THE PRIMARY TRIM DRIVE MOTOR IAW AMM TASK 27-41-10-710-801. OPS CHECK NORMAL ON GROUND, OK FOR SERVICE.
